# SDR DALA2025111508363

- Difficulty date: November 14, 2025
- Submitted: November 15, 2025
- Operation: Air carrier
- Aircraft: N101DQ
- Make and model: Airbus A321-211
- Aircraft serial: 9409
- Aircraft time: 18,129 hours, 7,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1001, CORROSION ON SUPPORT WEB LOC. STR 23R BTW FR69 AND FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SUPPORT WEB AND FASTENERS LOC. AT LEVEL STR 23R BETWEEN FR69 TO FR70 AFT GALLEY AREA AS PER A321 SRM 51-42-11, A321 SRM 51-72-11 AND DWG D53474180. (LP 1304218)
